# SDR AALA201808239002

- Difficulty date: August 4, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL FITTING FRAME 16, LT SIDE DOOR STOP NR 7 IN INBOARD UPPER HOLE OF FORWARD GALLEY AREA.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, AND DWG D53112300.
